# SDR SWAA2024041161630

- Difficulty date: March 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LINER 142MW HAS MULTIPLE ELONGATED FASTENER HOLES.   FABRICATED AFT CARGO COMP FWD BULKHEAD LINER PANEL 142MW AS PER REF AMM 25-52-01-201-801.  INSPECTED IAW AMM 25-52-01-201-801-NG.
